# SDR IXXA20250911051

- Difficulty date: September 11, 2025
- Submitted: September 12, 2025
- Operation: Air carrier
- Aircraft: N613AZ
- Make and model: Boeing 767323
- Aircraft serial: 30574
- Aircraft time: 93,066 hours, 13,496 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Condition: Jammed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S SIDE EMERGENCY ESCAPE ROPE DOOR JAMMED CLOSED.  OPENED CAPTAIN'S SIDE EMERGENCY ROPE DOOR AND MOVED FABRIC COVERING ROPE AWAY FROM LATCHING MECHANISM. OPERATIONAL CHECK IN ACCORDANCE WITH SUPPLMENTAL MAINTENANCE MANUAL 25-61-03 NOTED NO FAULTS.
